MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ 3 ML RETRACTING SAFETY SYRINGE WITH 23 G X 1 IN.; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA¿ 3 ML RETRACTING SAFETY SYRINGE WITH 23 G X 1 IN.; PISTON SYRINGE
Model Number 305271
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd integra¿ 3 ml retracting safety syringe with 23 g x 1 in.The syringe did not retract.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: 2 sterile sealed packages and complained about the needles attached to the integra syringes where not retracting.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 29-nov-2022.H6: investigation summary : it was reported the needles are not retracting as intended.To aid in the investigation, two 3ml 23x1 syringes in sealed packaging blisters from lot 9001858 were received for evaluation by our quality team.Each sample was functionally tested.The reported defect could not be confirmed based upon the samples received.A device history record review was completed for provided material number 305271, lot number 9001858.The review revealed all visual inspections were performed as per requirement with no quality notifications related to the complaint defect.Batch 9001858 was inspected and accepted based on meeting our inspection control plan and subsequently approved for shipment.To date, there have been no other similar events reported for this lot.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD INTEGRA¿ 3 ML RETRACTING SAFETY SYRINGE WITH 23 G X 1 IN.
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15972664
Report Number1213809-2022-01228
Device Sequence Number5961487
Product Code FMF
UDI-Device Identifier30382903052715
UDI-Public(01)30382903052715
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Model Number305271
Device Catalogue Number305271
Device Lot Number9001858
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown